# SDR CALA2014040890781

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 40,811 hours, 17,706 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SKIN SURFACE AREA HAS A WATER INGRESS INDICATION 35 - 43 FROM INBD END, 6 INCHES FROM TE, 7.75 X 5 INCHES DIAMETER.  REPAIRED LT ELEVATOR UPPER SKIN AT LOCATION NOTED.  DRILLED WITNESS HOLES & FOUND NO EVIDENCE OF WATER.  APPLIED REPAIR IAW SRM 55-21-11 REPAIR 5B PAR 2A2 P 215-217 & TC 4R55 17310 PAR 3.5 & 3.6 & FLUSH RPR IAW 51-77-13 2 A 2 PG9, 10.  LT ELEVATOR UPPER SKIN RE PAIR AT 35 - 43 FROM INBD END, 6 INCHES FROM TE.
